Beltrami-Laplace operator on homogeneous symmetric spaces of rank 1
Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 59-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_1_a6,
author = {V.-B. K. Rogov},
title = {Beltrami-Laplace operator on homogeneous symmetric spaces of rank~1},
journal = {Matemati\v{c}eskie zametki},
pages = {59--66},
year = {1980},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a6/}
}
V.-B. K. Rogov. Beltrami-Laplace operator on homogeneous symmetric spaces of rank 1. Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 59-66. http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a6/